Full Text:   <2031>

CLC number: O211

On-line Access: 

Received: 2005-08-21

Revision Accepted: 2005-12-25

Crosschecked: 0000-00-00

Cited: 3

Clicked: 4778

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2006 Vol.7 No.4 P.629-632

http://doi.org/10.1631/jzus.2006.A0629


A special fermionic generalization of lineal gravity


Author(s):  Duplij S. A., Soroka D. V., Soroka V. A.

Affiliation(s):  Theory Group, Nuclear Physics Laboratory, Kharkov National University, Svoboda Sq. 4, 61077 Kharkov, Ukraine; more

Corresponding email(s):   Steven.A.Duplij@univer.kharkov.ua, dsoroka@kipt.kharkov.ua, vsoroka@kipt.kharkov.ua

Key Words:  Black hole, Central extension, Lineal gravity, Fermionic generator, Casimir operator


Duplij S. A., Soroka D. V., Soroka V. A.. A special fermionic generalization of lineal gravity[J]. Journal of Zhejiang University Science A, 2006, 7(4): 629-632.

@article{title="A special fermionic generalization of lineal gravity",
author="Duplij S. A., Soroka D. V., Soroka V. A.",
journal="Journal of Zhejiang University Science A",
volume="7",
number="4",
pages="629-632",
year="2006",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.2006.A0629"
}

%0 Journal Article
%T A special fermionic generalization of lineal gravity
%A Duplij S. A.
%A Soroka D. V.
%A Soroka V. A.
%J Journal of Zhejiang University SCIENCE A
%V 7
%N 4
%P 629-632
%@ 1673-565X
%D 2006
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2006.A0629

TY - JOUR
T1 - A special fermionic generalization of lineal gravity
A1 - Duplij S. A.
A1 - Soroka D. V.
A1 - Soroka V. A.
J0 - Journal of Zhejiang University Science A
VL - 7
IS - 4
SP - 629
EP - 632
%@ 1673-565X
Y1 - 2006
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2006.A0629


Abstract: 
The central extension of the (1+1)-dimensional Poincaré algebra by including fermionic charges which obey not supersymmetric algebra, but a special graded algebra containing in the right hand side a central element only is obtained. The corresponding theory being the fermionic extension of the lineal gravity is proposed. We considered the algebra of generators, the field transformations and found Lagrangian and equation of motion, then we derived the casimir operator and obtained the constant black hole mass.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1] Achúcarro, A., 1993. Lineal gravity from planar gravity. Phys. Rev. Lett., 70(8):1037-1040.

[2] Callan, C.G., Giddings, S.B., Harvey, J.A., Strominger, A., 1992. Evanescent black holes. Phys. Rev., D45:1005-1009.

[3] Cangemi, D., 1992. One formulation for both lineal gravities through a dimensional reduction. Phys. Lett., B297:261-267.

[4] Cangemi, D., Jackiw, R., 1992. Gauge invariant formulations of lineal gravity. Phys. Rev. Lett., 69(2):233-236.

[5] Cangemi, D., Jackiw, R., 1993. Poincaré gauge theory for gravitational forces in (1+1)-dimensions. Ann. Phys., 225(2):229-263.

[6] Cangemi, D., Jackiw, R., 1994a. Quantal analysis of string inspired lineal gravity with matter fields. Phys. Lett., B337:271-278.

[7] Cangemi, D., Jackiw, R., 1994b. Quantum states of string inspired lineal gravity. Phys. Rev., D50:3913-3922.

[8] Cangemi, D., Leblanc, M., 1994. Two dimensional gauge theoretic supergravities. Nucl. Phys. B, 420(1-2):363-386.

[9] Grignani, G., Nardelli, G., 1994. Poincaré gauge theories for lineal gravity. Nucl. Phys. B, 412(1-2):320-344.

[10] Jackiw, R., 1985. Lower dimensional gravity. Nucl. Phys. B, 252:343-356.

[11] Soroka, D.V., Soroka, V.A., 2005. Tensor extension of the Poincaré algebra. Phys. Lett., B607:302-305.

[12] Verlinde, H., 1992. Black Holes and Strings in Two Dimensions. In: Sato, M., Nakamura, T.(Eds.), Sixth Marcel Grossmann Meeting on General Relativity. World Scientific, Singapore, p.214-223.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE